# SDR ASAA2017102422492

- Difficulty date: October 24, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STA 1006 FLOORBEAM CORRODED RBL 32. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. ORIGINAL THICKNESS .125 MATERIAL LOSS .029 MATERIAL REMAINING IS .096 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. REPAIRED DAMAGED AREA IAW EA 900-53EA-19447 REV 00.
